MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 NBIH¿ TEMPORARY PACING ELECTRODE CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 NBIH¿ TEMPORARY PACING ELECTRODE CATHETER
Model Number 007153P
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bipolar pacing electrode catheter packaging was open.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Additional Manufacturer Narrative
The reported event is confirmed cause unknown.1 sample was confirmed to exhibit the reported failure.Photo samples of the packaging of a bipolar pacing electrode catheter were returned.The photos showed the packaging of the sample was open near the top of the packaging.As the cause of the packaging opening is unknown, the reported event will be confirmed cause unknown.It is unknown whether the device had met relevant specifications.The device was unused, but is intended for diagnostic and treatment purposes.A potential root cause for this failure mode could be, "inadequate packaging design".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review is not required as review of the label would not have prevented the reported event.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was evaluated.
 
Event or Problem Description
It was reported that the bipolar pacing electrode catheter packaging was open.

Brand Name
NBIH¿ TEMPORARY PACING ELECTRODE CATHETER
Common Device Name
TEMPORARY PACING ELECTRODE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key13981131
Report Number1018233-2022-01898
Device Sequence Number14978431
Product Code LDF
UDI-Device Identifier00801741011290
UDI-Public(01)00801741011290
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number007153P
Device Catalogue Number007153P
Device Lot NumberGFFW0102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/08/2022
Supplement Date Received by Manufacturer07/13/2022
Initial Report FDA Received Date04/01/2022
Supplement Report FDA Received Date07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown